# SDR SWIA2021070959394

- Difficulty date: June 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT R/H FLOOR BEAM FLOOR PANEL ATTACHMENT ANGLE CRACKED     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEWCENTER RH COCKPIT FLOOR SUPPORT ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
